# SDR CA980519023

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Terminal
- Part number: P2C
- Condition: Broken
- Location: Alternator
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE TRANSPONDER AND THE RADIO BECAME WEAK.  AMP TERMINAL AT THE ALTERNATOR STUD BROKEN.  REPLACED.
